# SDR SWAA2022060301653

- Difficulty date: May 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE INTERNAL CAVITY ACCESS PANEL 343AT COMMON FUSELAGE SKIN RT HORIZONTAL STAB. 2022-223588 / [01] REPLACED PLATE INTERNAL CAVITY ACCESS PANEL 343AT COMMON FUSELAGE SKIN RT HORIZONTAL STAB; IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02;[02] TASK COMPLETED
